U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 23-year-old male asked:

I remember when i used to take omega-3 supplement (fish oil) i would always get very dizzy and light headed. what in the world was going on?

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
Rheumatology 53 years experience
Beats me: That reaction is not a complication of fish oil.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 23, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.